# SDR R61A201204130229

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N170HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 10,511 hours, 6,446 cycles
- System (JASC): 5240 · Service Doors
- Part: Snap Ring
- Part number: R271NA40050NN056
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND R1 DOOR ASSIST ROLLER SNAP RING CORRODED.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR ROLLER SNAP RING IAW EMB 190 AMM 20-10-08.  THE AIRCART IS OUT OF SERVICE IN HEAVY CHECK.
